Title: Approximating Derivatives by a Class of Positive Linear Operators
Author(s): Bramha Dutta Pandey, B. Kunwar
Pages: 58-67
Cite as:
Bramha Dutta Pandey, B. Kunwar, Approximating Derivatives by a Class of Positive Linear Operators, Int. J. Anal. Appl., 4 (1) (2014), 58-67.

Abstract


Some Direct Theorems for the linear combinations of a new class of positive linear operators have been obtained for both, pointwise and uniform simultaneous approximations. a number of well known positive linear operators such as Gamma Operators of Muller, Post-Widder and Modified Post-Widder Operators are special cases of this class of operators.

Full Text: PDF

 

References


  1. BRAMHA DUTTA PANDEY AND B. KUNWAR, On a class of positive linear operators(communicated).

  2. R. A. DEVORE AND G. G. LORENTZ, Constructive Approximation. Springer-Verlag Berlin Heidelberg, New York, (1993).

  3. P.P. KOROVKIN, Linear Operators and Approximation Theory (1960), Delhi. (Translated from Russian edition of 1959).

  4. B. Kunwar, Approximation of analytic functions by a class of linear positive operators, J. Approx. Theory 44. 173-182 (1985).

  5. G. G. LORENTZ, Bernstein Polynomials, Toronto (1953).

  6. C. P. MAY, Saturation and inverse theorems for combination of a class of exponential type operators. Canad. J. Math. 28,(1976), 1224-50.

  7. M. W.MULLER, Die Folge der Gamma operatoren.Thesis,Technische Hoschule,Stuttgort.(1967).

  8. Paula Anamaria Pit¸ul, Evaluation of the approximation order by positive linear operators, Ph. D. Thesis, Universitatea Babe¸s Bolyai(Romania) 2007.

  9. R. K. S. RATHORE, Linear combinations of linear positive operators and generating relations in special functions, Dissertation, IIT Delhi (India) (1973).

  10. R. K. S. RATHORE, Approximation of unbounded functions with Linear Positive Operators, Doctoral Dissertation, Technische Hogeschool Delft (1974).

  11. P. C. SIKKEMA AND R. K. S. RATHORE,Convolution with powers of bell shaped functions. Report, Dept. of Math. Technische Hogeschool (1976).

  12. P. C. SIKKEMA, Approximation formulae of Voronovskaya- type for certain convolution operators, J. Approx. Theory 26(1979), 26-45.

  13. A. F. TIMAN, Theory of Approximation of Functions of a Real variable, Peargamon Press (1963).